Title of article :
Global sections of diffspec
Author/Authors :
Jerald J. Kovacic، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
24
From page :
265
To page :
288
Abstract :
It is well-known that the ring image of global sections of image is not necessarily isomorphic to image, in contrast to the situation for spec. In this paper we examine three reasons for this phenomenon: differential zeros, differential units, and the non-principality of a certain Gabriel topology. We give examples and make connections with the work of Keigher and Buium.
Journal title :
Journal of Pure and Applied Algebra
Serial Year :
2002
Journal title :
Journal of Pure and Applied Algebra
Record number :
817059
Link To Document :
بازگشت